I have been on lamitcal for about a month and slowly dosing up, at 75 mg a day. I am taking it for seizures I've heard so many good things about this medication and want to really give it a try. My skin always has a little redness and currently it is on my neck - no where else. Nothing itches so I am not sure it is from Lamitcal. is this something that the body will adjust to over time as long as I continue to up dosage slowly. I understand that if the rash was above the neck or posed more serious reaction (itching, peeling skin, etc) that I should consider it a certain side effect. Just curious if it is a slight irritation from lamictal will it go away over time?
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 5 answers
Posted 6 May 2011 • 3 answers
I was taking Lamictal for over 20 years. Then I was switched to generic. Now I still have seizures,?
Posted 18 Jan 2014 • 1 answer
Posted 1 Oct 2014 • 2 answers
What effects could happen to someone taking an anti seizure medication who does not have a seizures?
Posted 10 Mar 2015 • 1 answer